Comment on "Robustness and Regularization of Support Vector Machines" by H. Xu et al. (Journal of Machine Learning Research, vol. 10, pp. 1485-1510, 2009)
Yahya Forghani, Hadi Sadoghi.
Year: 2013, Volume: 14, Issue: 73, Pages: 3493−3494
This paper comments on the published work dealing with robustness and regularization of support vector machines (Journal of Machine Learning Research, Vol. 10, pp. 1485-1510, 2009) by H. Xu et al. They proposed a theorem to show that it is possible to relate robustness in the feature space and robustness in the sample space directly. In this paper, we propose a counter example that rejects their theorem.